Seguir
Kathy Driver
Kathy Driver
Dirección de correo verificada de uct.ac.za
Título
Citado por
Citado por
Año
Quasi-orthogonality with applications to some families of classical orthogonal polynomials
C Brezinski, KA Driver, M Redivo-Zaglia
Applied Numerical Mathematics 48 (2), 157-168, 2004
1052004
Normality in Nikishin systems
K Driver, H Stahl
Indagationes Mathematicae 5 (2), 161-187, 1994
691994
Interlacing of the zeros of Jacobi polynomials with different parameters
K Driver, K Jordaan, N Mbuyi
Numerical Algorithms 49 (1), 143-152, 2008
492008
Zeros of the hypergeometric polynomials F (− n, b; 2b; z)
K Driver, P Duren
Indagationes Mathematicae 11 (1), 43-51, 2000
482000
Bounds for extreme zeros of some classical orthogonal polynomials
K Driver, K Jordaan
Journal of Approximation Theory 164 (9), 1200-1204, 2012
452012
Padé approximations to the logarithm III: Alternative methods and additional results
K Driver, H Prodinger, C Schneider, JAC Weideman
The Ramanujan Journal 12 (3), 299-314, 2006
432006
An integral representation of some hypergeometric functions
KDSJ Johnston
Electronic Transactions in Numerical Analysis 25, 115-120, 2006
412006
The zeros of linear combinations of orthogonal polynomials
AF Beardon, KA Driver
Journal of Approximation Theory 137 (2), 179-186, 2005
382005
Simultaneous rational approximants to Nikishin-systems. I
K Driver, H Stahl
Acta Scientiarum Mathematicarum 60 (1), 245-264, 1995
381995
Fibonacci, Chebyshev, and orthogonal polynomials
D Aharonov, A Beardon, K Driver
The American Mathematical Monthly 112 (7), 612-630, 2005
372005
Simultaneous rational approximants to Nikishin systems. II
K Driver, H Stahl
Acta Scientiarum Mathematicarum 61 (1), 261-284, 1995
351995
Padé approximations to the logarithm II: Identities, recurrences, and symbolic computation
K Driver, H Prodinger, C Schneider, JAC Weideman
The Ramanujan Journal 11 (2), 139-158, 2006
322006
Zeros of the hypergeometric polynomials F (− n, b;− 2n; z)
K Driver, M Möller
Journal of Approximation Theory 110 (1), 74-87, 2001
312001
Interlacing of zeros of shifted sequences of one-parameter orthogonal polynomials
K Driver, K Jordaan
Numerische Mathematik 107 (4), 615-624, 2007
302007
Trajectories of the zeros of hypergeometric polynomials F(−n, b; 2b; z) for b < − 1/2
K Driver, P Duren
Constructive approximation 17, 169-179, 2001
292001
Nondiagonal quadratic Hermite-Padé approximation to the exponential function
K Driver
Journal of Computational and Applied Mathematics 65 (1-3), 125-134, 1995
291995
Exploring multivariate Padé approximants for multiple hypergeometric series
A Cuyt, K Driver, J Tan, B Verdonk
Advances in Computational Mathematics 10, 29-49, 1999
271999
Zeros of ultraspherical polynomials and the Hilbert–Klein formulas
K Driver, P Duren
Journal of computational and applied mathematics 135 (2), 293-301, 2001
252001
Harmonic shears of regular polygons by hypergeometric functions
K Driver, P Duren
Journal of mathematical analysis and applications 239 (1), 72-84, 1999
241999
Pólya frequency sequences and real zeros of some F23 polynomials
K Driver, K Jordaan, A Martínez-Finkelshtein
Journal of mathematical analysis and applications 332 (2), 1045-1055, 2007
232007
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20